# SDR HEEA060855

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Part number: 206075447007
- Condition: Fluctuates
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD METER FUEL PRESSURE FLUCTUATION.
